# SDR AALA202308033263

- Difficulty date: July 1, 2023
- Submitted: August 3, 2023
- Operation: Air carrier
- Aircraft: N765US
- Make and model: Airbus A319-112
- Aircraft serial: 1371
- Aircraft time: 58,119 hours, 36,710 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8202030000
- Condition: Odor
- Location: Zone 900 - Lav/G
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT ATTENDANT REPORT A SOUR SMELL COMING FROM THE AIR VENTS ON TAKEOFF AND LANDING. MAINTENANCE DETERMINED THE FORWARD GALLEY #1 OVEN WAS THE SOURCE OF THE ODOR. **SUPPLEMENTAL REPORT FOR AALA202307053263: MAINTENANCE REPLACED OVEN PER AMM 25-35-19 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK**(CLOSED)
